# SDR DALA2024061806191

- Difficulty date: June 17, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N883DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31993
- Aircraft time: 20,768 hours, 7,623 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Tube
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5973175) DURING CRV FOUND CORROSION AT LOWER AFT AISLE CORNER OF LAV MODULE 204. REMOVED AND REPLACED AFT TUBE AND BOTTOM ATTACHMENT ANGLE REF. B /E AEROSPACE CMM 25-40-59.
